# SDR SWAA2019080235491

- Difficulty date: July 25, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 40,426 hours, 24,101 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER STA. 120.30, INSPAR RIB #3 ASSEMBLY, 26" FROM FRONT SPAR, CRACK ON AND ADJACENT OF VERTICAL STIFFENER AT LOWER END. / REPAIRED RIB #3 ASSEMBLY PER SRM.
